# SDR SWIA201440479

- Difficulty date: December 15, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,850 hours, 26,965 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

326AL FAILS VISOR PANEL GAP CHECK.  COMPLIED WITH REO.  GAPS CHECKED GOOD IAW AMM.
